I Am Taking Tryptomer 10 Mg

Updated
hitesh kumar shakya Says:

Sir i am taking tryptomer 10 mg since last 9 years as suggested by a neurologist and now i am habitual to take it. i want to stop taking it.but whenever i did not take it in night i did not sleep. please tell me what i should do for saving myself by the side effects of this tablets.

8 Replies

Earliest Newest Votes
1
midhun Says:

iam facing these problam same.I want to escape from these any suggetion please.................

Was this helpful? 0
2
Verwon Says:

Tryptomer contains the active ingredient Amitritptyline, it is a tricyclic antidepressant and, any time you've been taking something for such a long period of time and suddenly reduce the dosage or stop taking it, it is normal to experience some withdrawal effects.

Have either of you consulted your respective doctors?

Usually, to prevent the worse of the withdrawal and rebound effects, these types of medications must be slowly tapered.

https:/­/­www.medschat.com/­wiki/­Amitriptyline/­

Was this helpful? 2
3
vj Says:

I am told by my doctor that Tryptomer-10 mg is practically a paediatric dose & you can take it without problems for any number of years. I don't really know but if no nausea or dizziness or vomiting is there, why not take it for a good sleep?

Was this helpful? 0
4
PRAKASH Says:

Sir i am 43 years old and i am taking triptomer 10mg half tablet daily for the past 9 years. I am not able to sleep without that. But I want to stop that. I want to know about the side effects of taking this tablet. My doctor prescribed me for head ache. Kindly reply.

Was this helpful? 1
5
Kusum Says:

I have migran four 17 years ...and I am taking tryptomer 10 four last 2 year ......Then I started taking .5 now I want to stop this one

Was this helpful? 0
6
satish singh Says:

i am 47 years old and suffering from migrain since 3 years now i am taking tryptomer 5 mg at night from last 2 months but still i feel low pain at right side of head please advice can dose be increased to 10 mg once a day

Was this helpful? 1
7
Vijaya Says:

I am every time wierd feeling in my head numbness in forearm.suggested tryptomer 10mg

Was this helpful? 0
8
Nilesh Says:

Hi, I have a migraine problem. Doctors suggested I take tryptomer 10 mg for the past year. I use this 1 tablet daily at night but i realized that when I started I put on weight (almost 10-12 kg). What should I do now & does it have any other side effects on my health?

Was this helpful? -1

More Discussions:

use of tryptomer 10 mg for old age people in cramps

My father 85 having acute cramps & body imbalance.3 yrs back doctor prescribed treptomer 10mg. He continued and he w...

weight loss while taking Tryptomer

For the last 3 months I have been taking tryptomer 10mg, but now i experienced a lot of weight loss. What should I do, s...

1 REPLY
My daughter goes on loss of appetite after taking tryptomer suggested by some doctor

She was feeling high heart beat and difficulty in breatheing . Doctor prescribed tryptomer 10 mg for 5 days and half tab...

Tryptomer10mg twice daily

Hi i am female taking tryptomer 10mg twice daily from last month coz i was operated submandibular gland removal bt nw am...

Tryptomer10 mg

I am consuming Tryptomer 10mg for the past 7 days for a injury in the head ( A steel plate hit my head) with the advise ...

1 REPLY
tryptomer 10mg sleeping tablet

After taking tryptomer 10mg can we get deep sleep ## If we accidentally overdose on tryptomer what will happen? ## If I ...

4 REPLIES
tryptomer 10mg-GOOD OR BAD

Hi, I am suffering from migrain and back pain.15 years back dr has suggest tryptomer. again I stsrted same so how long n...

1 REPLY
Tryptomer 10mg for what

I am suffering from pain in my left ear like middle ear acheing ,pulling inside,sensation less and back neck acheing and...

1 REPLY
Tryptomer 10mg

why am I prescribed this medicine doctor has told me that Iam suffering from cluster headache please help ## Tryptomer c...

1 REPLY
Tryptomer 10 Mg Dose

My mom started Tryptomer 10 last Thursday. Took full tablet every night for 3 days. Felt nausea and drowsiness. Doc said...

13 REPLIES